Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online
Ask a Urologist   »  

Two streams of urine, vaginal odor, taken Depo Provera shot, history of urethra surgery. Serious?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
When i was about 4, i had a vaginal problem. My uretha hole was so tiny that I could never pee and i dripped constantly. I had surgery to make it bigger. I noticed awhile back ago. But recently I could really tell, and since then recently I noticed when I go to the bathroom, it comes out of two holes, since there is two streams of pee. And I have had a strong vaginal odor and I am also on the Depo Provera shot. Is this serious? What should I do?
Posted Wed, 25 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Minoo Bhagia 7 hours later
Thanks for the query.

When you were kid they must have dilated your urethra and now urine coming from two holes must be stream coming in contact with vaginal wall and breaking there.

One can not confirm till examines it.

Depo provera has nothing to do with it.

Odour is due to vaginitis , can be trichomonal or bacterial vaginosis or mixed infection.
For vaginitis you can insert vaginal pessaries containing betadine.
Do not wash with soap and perfumed shower gels etc.

Take probiotic for three months.
Stay away from sugar , caffeine , alcohol etc.
Do not wear damp under garments or swim suits.
Always wipe from front to back so as to avoid anal contact.
Antifungal and antibiotics can be taken under your doctor's guidance.

I hope this answers your query.
Any further query is most welcome.
Take care
Above answer was peer-reviewed by
Follow-up: Two streams of urine, vaginal odor, taken Depo Provera shot, history of urethra surgery. Serious? 1 hour later
is there anything over the counter that would help get rid of the odor. And also the odor doesn't start till I stay in a humid town for awhile. I can go back to dry weather and not have one problem. what causes this. and how can I prevent this to happen?
Answered by Dr. Minoo Bhagia 7 hours later

Thanks for the followup query.

After so much of research, underlying pathogenesis of Bacterial Vaginosis is still unclear.

In some of the studies, relation between menstrual cycle and Bacterial Vaginosis was demonstrated.
When oestrogen concentration is high as in follicular phase, it favours the colonization of bacteria. Thus oestrogen levels may influence the development of Bacterial Vaginosis. Oestrogen favours the colonization of Candida and thus the infection. Large number of organisms like Mycoplasma Hominis and Neisseria Gonorrhea are present in the genital tract.

This change is associated with appearance of vaginal epithelial cells with many adherent organisms, known as 'clue cells.'

Other theory proposes an enzymatic change in the pathogenesis of Bacterial Vaginosis.

Mucinase & sialidase levels in vaginal fluid in women suffering from Bacterial Vaginosis were found to be higher compared to the women with normal vaginal flora. They allow the entry of pathogens by promoting the breakdown of mucosal barrier.

Recent theory says that there is a role of phage virus in the aetiology of Bacterial Vaginosis. They can coexist with bacteria and act as parasites and are capable of lysing the normal bacteria.

You can wash vagina with wash containing lactobacilli.

Apply Clindamycin cream 2% or metrogyl cream locally.

Hope I have answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor